MathSciNet Relay Station
MathSciNet bibliographic data
MR379756 22E45
Hotta, Ryoshi; Wallach, Nolan R. On Matsushima's formula for the Betti numbers of a locally symmetric space. Osaka J. Math. 12 (1975), no. 2, 419–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement